MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-40-54
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Numbness (2415); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 45 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, popping, instability, dislocating and complete numbness.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices 3976718 (b)(6) - wedge plasma x/o sz 10.4146993 (b)(6) - biolox delta femoral 40mm od, +0mm.4401159 (b)(6) - integrip cc, cluster 60mm, g4.4510880 (b)(6) - alteon 6.5mm screw, 40mm.The product associated with the reported event is within the scope of recall z-1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
(h6) heath effect - clinical code: 4581 - appropriate term / code not available, 1994 - pain; medical device problem code: 2988 - naturally worn, 1667 - unstable.
 
Additional Manufacturer Narrative
D1/d2: added brand name, product code d4: catalog number, expiration date, serial number, and udi d6: implant/explant dates g3/g4: added 510k number and date received by manufacturer h4:device manufacturer date h6: corrected health effect - clinical code, health effect - impact code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Based on the available information, the patient involved in meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available liner was used.The most likely underlying cause for the revision reported is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.

Brand Name
NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19453454
Report Number1038671-2024-01688
Device Sequence Number7089869
Product Code JDI
UDI-Device Identifier10885862207104
UDI-Public10885862207104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2018
Device Catalogue Number130-40-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer06/19/2024
11/08/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/24/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown